AN EFFICIENT APPLICATIONS OF HES VARIATIONAL ITERATION METHOD BASED ON A RELIABLE MODIFICATION OF ADOMIAN ALGORITHM FOR NONLINEAR BOUNDARY VALUE PROBLEMS


Authors

A. GOLBABAI - School of Mathematics, Iran University of Science and Technology, Narmak, Tehran,Iran, P. O. BOX 16844.
K. SAYEVAND - School of Mathematics, Iran University of Science and Technology, Narmak, Tehran,Iran, P. O. BOX 16844.


Abstract

In this paper, the He's variational iteration method (VIM) based on a reliable modification of Adomian algorithm has been used to obtain solutions of the nonlinear boundary value problems (BVP). Comparison of the result obtained by the present method with that obtained by Adomian method [A. M.Wazwaz, Found Phys. Lett. 13 (2000) 493 and G. L. Liu, Modern Mathematical and Mechanics, (1995) 643 ] reveals that the present method is very effective and convenient.


Keywords


References

[1] M. A. Abdou and A. A. Soliman, Variational iteration method for solving Burger's and coupled Burger's equations, J. Comput. Appl. Math., 181 (2005) 245-251.
[2] M. A. Abdou, A. A. Soliman, New applications of variational iteration method, Physica D, 211 (2005) 18.
[3] G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer, 1994.
[4] A. Borhanifar, H. Jafari and S. A. Karimi, New solitions and periodic solutions for the Kadomtsev-Petviashvili equation, J. Nonlinear Sci. Appl. 1 (2008), no.4, 224-229.
[5] J. H. He, Variational iteration method -Some recent results and new interpretations, J. Comput. Appl. Math., 207 (1) (2007) 3-17.
[6] J. H. He, Variational principle for some nonlinear partial differential equations with variable coefficients, Chaos, Solitons and Fractals, 19 (2004) 847-851.
[7] J. H. He, Variational iteration method for autonomous ordinary differential systems, Appl. Math. Comput., 114 (2000) 115-123.
[8] J. H. He, Variational principles for some nonlinear partial differential equations with variable coefficients, Chaos, Solitons and Fractals, 19 (2004) 847-851.
[9] J. H. He, Some asymptotic methods for strongly nonlinear equations, Int. J. Mod. Phys. B, 20 (10) (2006) 1141-1199.
[10] J. H. He, A new approach to nonlinear partial differential equation, Commun. Nonlinear Sci. Numer. Simulation 2 (1997) 230.
[11] M. Inokuti, et al., General use of the Lagrange multiplier in non-linear mathematical physics, in: S. Nemat-Nasser (Ed.), Variational Method in the Mechanics of Solids, Pergamon Press, Oxford, 1978, pp. 156-162.
[12] S. Momani and S. Abuasad, Application of He's variational iteration method to Helmholtz equation, Chaocs, Solitons and Fractals, 27 (2006) 1119-1123.
[13] A. M. A. Sayed, H. H. Ghashem, Solvability of nonlinear Hamerstein quadratic integral equations , J. Nonlinear Sci. Appl. 2 (2009), no.3, 152-160.
[14] A. M. Wazwaz, The variational iteration method for rational solutions for KdV, K(2,2),Burgers, and cubic Boussinesq equations, J. Comput. Appl. Math., 207(1) (2007) 18-23.
[15] A. M. Wazwaz, A new algorithm for calculating Adomian polynomials for nonlinear operator, Applied Mathematics and Computation, 111 (2000), 5369.
[16] G. L. Liu, Weighted residual decomposition method in nonlinear applied mathematics, in: Proceedings of 6th Congress of Modern Mathematical and Mechanics, Suzhou, China, 1995, p. 643-648 (in Chinese).
[17] A. M. Wazwaz, A note on using Adomian decomposition method for solving boundary value problems, Foundations of Physics Letters, 13(5) (2000) 493-498.
[18] L. Yao, J. R. Chang, Variational principles for nonlinear Schrodinger equation with high nonlinearity, J. Nonlinear Sci. Appl. 1 (2008), no.1,1-4.